Advertisement

A Remark on the Dunkl Differential—Difference Operators

Chapter
Part of the Progress in Mathematics book series (PM, volume 101)

Abstract

Let E be a Euclidean vector space of dimension n with inner product (·,·). For each αE with (α, α) = 2 we write
$$ {r_{\alpha }}(\lambda ) = \lambda - (\alpha, \lambda )\alpha, \lambda \in E $$
(1.1)
for the orthogonal reflection in the hyperplane perpendicular to α.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [BGG]
    I. N. Bernstein, I. M. GePfand, and S. I. Gel’fand, Schubert cells and the cohomology of G/P, Russ. Math. Surveys 28 (1973), 1–26.zbMATHCrossRefGoogle Scholar
  2. [Del]
    M. Demazure, Désingularisation des variétés de Schubert généralisés, Ann. Sc. Éc. Norm. Sup. 7 (1974), 53–88.MathSciNetzbMATHGoogle Scholar
  3. [De2]
    M. Demazure Une nouvelle formule des caractères, Bulletin Sc. Math. 98 (1974), 163172.MathSciNetGoogle Scholar
  4. [Du]
    C. F. Dunkl, Differential-difference operators associated to reflection groups, Trans. AMS 311 (1989), 167–183.MathSciNetzbMATHCrossRefGoogle Scholar
  5. [Ha]
    Harish-Chandra, Differential operators on a semisimple Lie algebra, Amer. J.Math. 79 (1957), 87–120; also in the Collected Works, Vol. 2, 243–276MathSciNetzbMATHCrossRefGoogle Scholar
  6. [HO]
    G. J. Heckman and E. M. Opdam, Root systems and hypergeometric functions I, Comp. Math. 64 (1987), 329–352.MathSciNetzbMATHGoogle Scholar
  7. [He1]
    G. J. Heckman, Root systems and hypergeometric functions II, Comp. Math. 64 (1987), 353–373.MathSciNetzbMATHGoogle Scholar
  8. [He2]
    G. J. Heckman Heche algebras and hypergeometric functions, Inv. Math. 100 (1990), 403–417.MathSciNetzbMATHCrossRefGoogle Scholar
  9. [Ma]
    I. G. Macdonald, Some conjectures for root systems, Siam J. Math. Analysis 13 (1982), 988–1007.MathSciNetzbMATHCrossRefGoogle Scholar
  10. [Mo]
    J. Moser, Three integrable systems connected with isospectral deformation, Adv. Math. 16 (1975), 197–220.zbMATHCrossRefGoogle Scholar
  11. [OP]
    M. A. Olshanetsky and A.M. Perelomov, Completely integrable systems connected with semisimple Lie algebras, Inv. Math. 37 (1976), 93–108.MathSciNetzbMATHCrossRefGoogle Scholar
  12. [Op1-2]
    E. M. Opdam, Root systems and hypergeometric functions III, IV, Comp. Math. 67 (1988), 21–49 and 191–209..MathSciNetzbMATHGoogle Scholar
  13. [Op3]
    E. M. Opdam, Some applications of hypergeometric shift operators, Inv. Math. 98 (1989), 1–18.MathSciNetzbMATHCrossRefGoogle Scholar
  14. [Op4]
    E. M. Opdam, Dunkl operators, Bessel functions and the discriminant for a finite Coxeter group, in preparation.Google Scholar
  15. [YS]
    T. Yano and J. Sekiguchi, The microlocal structure of weighted homogeneouspolynomials associated with Coxeter systems I, II, Tokyo J. Math. 2 (1979), 193–219MathSciNetzbMATHCrossRefGoogle Scholar
  16. T. Yano and J. Sekiguchi, The microlocal structure of weighted homogeneouspolynomials associated with Coxeter systems I, II, Tokyo J. Math. 4 (1981), 1–34MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 1991

Authors and Affiliations

  1. 1.Mathematisch InstituutUniversity of NijmegenNijmegenThe Netherlands

Personalised recommendations